# SDR SWIA971347

- Difficulty date: December 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1117H
- Make and model: Emb EMB-120RT
- Aircraft serial: 120117
- Engine: Pwa PW118
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Condition: Loose
- Location: Lt Mlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER GEAR RETRACTION, LEFT LOOP A GREEN LIGHT REMAINED ILLUMINATED.  ATTEMPTED TO CYCLE GEAR AND GEAR WOULD NOT EXTEND.  USED QRH GEAR ELECTRICAL OVERRIDE PROCEDURE TO EXTEND GEAR.  RETURNED TO MFR.  CLEANED AND ADJUSTED LOOSE PROXIMITY SWITCH, SWUNG GEAR AND OPS CHECK GOOD IAW 32-00-00.
